# SDR SWAA2021082494902

- Difficulty date: July 15, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN FLOORBD SPLICE STRAP STA 887 CORRODED ; / [01] REMOVED DAMAGE PER SRM 51-10-02 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. PART # 146A9401 ORIGINAL THICKNESS .063 REMOVED .019 REMAINING THICKNESS .044.PART TO BE REPLACED WITH NEW PART FROM STOCK.; [02] C/W INSPECTION OF STEP 1; [03] NEW AFT CARGO FLOORBOARD SLICE STRAP AT STA 887 TO BE INSTALLED ON TASK TTG8Q004ESAE.
